Torn Between A Rock And A Hard Place
Posted: July 30, 2017, 2:33 PM


Posts: 4
Joined: July 30, 2017



So, I've been on Norco 10mg for 4 years. I"m currently at 16 to 32 pills a day. I want to quit as they just aren't very good anymore at either pain relief or getting a buzz. I was considering asking my doctor to change the prescription to morphine, which he has indicated he'd do. But then what, probably not be too long before my tolerance gets going again. I use these med's for a variety of reasons which makes it all the more difficult to stop. I have a sinus problem that has only responded to narcotics to control the drainage, which is awful and quite tortureous to live with every day. Also I have diabetic nerve pain which used to be helped by the Norco, but very little anymore. And of course i'm an addict who only feels normal when I'm high. So that's my story and I'm sticking to it. Any suggestions for me?
  Top
Posted: August 2, 2017, 3:59 PM


Posts: 1
Joined: August 2, 2017



Hey there. Honestly, my suggestions to you would be to find a treatment center and get in ASAP. 16-32 Narco is not an amount people take for any kind of ailment. Have you ever taken morphine before? With what sounds like a love affair with pain pills, morphine will send you over the edge. The addition to that comes when using big boy pills is a whole different story. Please seek treatment and get help, I'm sure there is an alternative medication that you can take for your allergy problems.

I am not trying to be mean but I am in recovery from 15 years of pain pill addiction and it started with Narco and ended with hydromorphone. It was an awful ride and I am grateful I will have two years clean and sober.

This post has been edited by FUnderwood on August 2, 2017, 4:00 PM
  Top
Posted: August 4, 2017, 8:57 PM


Posts: 1581
Joined: June 27, 2016



Norco- it sounds like your love affair w pain meds is coming to an end. 1. Start tapering while adding alternatives to support health, nutrition, and pain. keep googling withdrawal, symptoms, etc and see what is helpful to withdrawal. the more you know about the meds you are taking, the more sense it all makes when withdrawing. 2. see a Naturopath to suggest vitamins, supplements, things to take the place of the pill and address withdrawal symptoms as they are happening and changing. 3. find a replacement for the pills. This will vary and you may find one thing works or many things work. or something works for a while and then something else works better... heat - hot pack - bath - hot tub, massage, yoga, energy medicine, stretching, walking, swimming, etc.

Look in your community, take advantage of everything offered. Even if you think you know it, go and see if there's something new or a different suggestion you didn't think of before. Try meetings or the smart.com on line.

unfortunately, you may have to really uncomfortable symptoms - such as the sinus problems - until you get thru detoxing and start reversing from unhealthy, low immune system to healthier immune system. The meds suppress your immune system and mask your actual symptoms.

Acupuncture, Naturopath, Homeopathic - will help with boosting immune system


This post has been edited by NyToFlorida on August 4, 2017, 9:00 PM
  Top
Posted: August 13, 2017, 2:19 PM


Posts: 4
Joined: July 30, 2017



I'm on dilaudid now. It's helping my pain and sinus problems. Don't know what to do. Just need relief.
  Top
Posted: August 14, 2017, 12:56 PM


Posts: 56
Joined: June 25, 2017



wow now that's strongest you can get, good luck on that one. I would run from that stuff. Sorry but true!!!
  Top
Posted: August 14, 2017, 12:58 PM


Posts: 56
Joined: June 25, 2017



plus trump getting rid of all opiates. New law ..not rite now but the future holds this, no more addicts no more pills.
  Top
Posted: August 30, 2017, 2:50 PM


Posts: 4
Joined: July 30, 2017



I'm up to 12 4mg dilaudid's a day. Amazing how fast resistance builds up. It's working thoough, relief is great.
  top of page  Top